Bad side effects could be ruining my life

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Brooke E.
New Member


Date Joined Nov 2004
Total Posts : 2
   Posted 11/3/2004 8:12 AM (GMT -7)   
I'm 18, and about a month ago, I was taking a grand total of 550 MG's of anti depressants.  Wellbutrin SR, and Effexor.  I had a small driving incident, where I don't remember what happened, so I had to have an EEG to find out that I'd had a seizure(s).  Now I'm being taken off of the Wellbutrin.  So far my depression is fine, but I'm worried when winter sets in, and the sun don't shine, my depression will go down hill until they can find out what's wrong with me.  I'm not allowed to drive anymore either!!!  This really sucks.  :(  I need some advice, or.. something.. I don't know.. I just feel like a burden to my mother to have to drive me to school, and stuff..  even if I'm not.  There are times I feel like I can be taken off the medicine, but.. I know I can't, especially because now I only take 150 Effexor and 200 going down to 100 then to 0 on the Wellbutrin.  :((  Help.

Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 11/25/2004 1:35 PM (GMT -7)   
Hey Brooke please keep us posted over on the epilepsy website. hope you are okay. Tracy
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, November 17, 2017 6:12 PM (GMT -7)
There are a total of 2,894,927 posts in 317,749 threads.
View Active Threads


Who's Online
This forum has 157355 registered members. Please welcome our newest member, Lfgryjgtre.
334 Guest(s), 14 Registered Member(s) are currently online.  Details
bambola2nv, BigMak, TotesMagotes, CopperGuy, chubabubba, compiler, Rust, Admin, The Dude Abides, Girlie, magoo2, BillyBob@388, Mergirl, BOB 46


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.